Browse Title Index


 
Issue Title
 
Vol 14, No 1 (2012) ON THE ASYMPTOTIC STABILITY OF CERTAIN SETS OF PRIME IDEALS Abstract   PDF
Nguyen Van Hoang, Pham Huu Khanh
 
Vol 4, No 2 (2002) ON THE CLASS OF SEMI-?-OPEN SETS IN TOPOLOGICAL SPACES Abstract   PDF
Miguel Caldas, Saeid Jafari, Takashi Noi ri
 
Vol 4, No 2 (2002) ON THE CLASS OF SEMI-?-OPEN SETS IN TOPOLOGICAL SPACES Abstract   PDF
Miguel Caldas, Saeid Jafari, Takashi Noi ri
 
Vol 9, No 1 (2007) ON THE COMPOSITION OF THE DISTRIBUTIONS x^?_+ln^mx_+ AND x^?_+ Abstract   PDF
B. Fisher, S. Orankitjaroen, T. Kraiweeradechachai, G. Sritanratana, K. Nonlaopon
 
Vol 12, No 1 (2010) ON THE CONVOLUTION WITH WEIGHT-FUNCTION FOR THE FOURIER SIN INTEGRAL TRANSFORM Abstract   PDF
Nguyen Minh Khoa, Nguyen Thanh Hong
 
Vol 11, No 2 (2009) On the direct sums of uniform modules and QF rings Abstract   PDF
Le Van An, Ngo Sy Tung
 
Vol 14, No 2 (2012) ON THE EIGENVALUES OF CERTAIN NUMBER-THEORETIC MATRICES Abstract   PDF
Mika Mattila, Pentti Haukkanen
 
Vol 1, No 1 (1998) On the generalized convolutions for Fourier cosine and sine transforms Abstract   PDF
Nguyen Xuan Thao, V. A. Kakichev, Vu Kim Tuan
 
Vol 18, No 2 (2016) ON THE LIE DERIVATIVE OF SYMMETRIC CONNECTIONS Abstract   PDF
Nguyen Huu Quang, Bui Cao Van
 
Vol 9, No 1 (2007) ON THE PERIODIC SOLUTIONS OF COMPLETE SECOND ORDER DIFFERENTIAL EQUATIONS ON HILBERT SPACES Abstract   PDF
Nguyen Thanh Lan
 
Vol 16, No 1 (2014) ON THE PETERSON HIT PROBLEM OF FIVE VARIABLES AND ITS APPLICATIONS TO THE FIFTH SINGER TRANSFER Abstract   PDF
Nguyen Sum
 
Vol 13, No 2 (2011) ON THE REAL TRACE OF SPECTRUM OF AFAMILY OF PT-SYMMETRIC HAMILTONIANS Abstract   PDF
Tran Gia Loc, Do Nguyen Son, Trinh Duc Tai
 
Vol 2, No 1 (2000) ON THE SECOND LAYER CONDITION IN FINITE EXTENSIONS Abstract   PDF
Paul Kim, Karl Kosler
 
Vol 10, No 2 (2008) ON THE SOLVABILITY OF A FUNCTIONAL INTEGRAL EQUATION Abstract   PDF
Wagdy G. El-Sayed
 
Vol 4, No 1 (2002) ON THE STABILITY OF LOCAL MINIMA IN NONSMOOTH MATHEMATICAL PROGRAMS Abstract   PDF
Dang Hoa, Do Van Luu
 
Vol 5, No 2 (2003) ON THE STABILITY OF SOLUTIONS OF STOCHASTIC DIFFERENTIAL EQUATIONS WITH LINEAR DRIFT Abstract   PDF
Ta Quoc Bao
 
Vol 5, No 2 (2003) ON THE SUBNORMALISER CONDITION FOR SUBGROUPS Abstract   PDF
Bui Xuan Hai, Tong Viet Phi Hung
 
Vol 1, No 2 (1999) ON THE WELLPOSEDNESS OF NONAUTONOMOUS SECOND ORDER CAUCHY PROBLEMS Abstract   PDF
Lan Nguyen Thanh
 
Vol 8, No 2 (2006) ON TRUNCATED DEFECT RELATION FOR NON-ARCHIMEDEAN ANALYTIC CURVES INTERSECTING HYPERSURFACES Abstract   PDF
Ha Tran Phuong
 
Vol 8, No 1 (2006) ON UNIFIED PRESENTATIONS OF THE MULTIVARIABLE VOIGT FUNCTIONS Abstract   PDF
M.A. Pathan, Mridula Garg, Shweta Mittal
 
Vol 8, No 2 (2006) ON Z_M-SEMIPERFECT MODULES Abstract   PDF
Rachid Tribak, Derya Keskin Tutuncu
 
Vol 10, No 2 (2008) ON ?-LABELING THE ALMOST-BIPARTITE GRAPH K_{m,n}+e Abstract   PDF
S. I. El-Zanati, , E. R. Spicer
 
Vol 2, No 1 (2000) ONU-TORSIONLESS MODULES AND U-NEAT MODULES Abstract   PDF
Xin Lin, Wei Chunjin
 
Vol 15, No 1 (2013) OPEN CONDITION ON VARIETY OF COMPLEXES Abstract   PDF
Darmajid Darmajid, Intan Muchtadi-Alamsyah
 
Vol 4, No 2 (2002) OPTIMALITY CONDITIONS IN TERMS OF DIRECTIONAL DERIVATIVES Abstract   PDF
Pham Trung Kien, Do Van Luu
 
201 - 225 of 332 Items << < 4 5 6 7 8 9 10 11 12 13 > >>